Models, Mathematics and Deleuze's Philosophy
Some Remarks on Simon Duffy's Deleuze and the History of Mathematics: In Defence of the New
Bibliographic Data
| ID | 19536195 |
|---|---|
| Authors | Jim Williams (0000-0002-1464-2317, corresponding author), James Williams (0009-0005-6596-1560) |
| Year | 2017 |
| Volume | 11 |
| Issue | 3 |
| Pages | 475-481 |
| Publication date | 2017-08-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Deleuze Studies (JOURNAL) |
| Journal identifiers | ISSN: 1750-2241 • E-ISSN: 1755-1684 |
| Publisher | Edinburgh University Press (PUBLISHER • GB) |
| DOI | 10.3366/dls.2017.0277 |
| OpenAlex | W2736459602 |
| Language | EN |
Epistemology · History and Theory of Mathematics · Mathematics · Philosophy · Philosophy and History of Science
| Highly cited | No |
|---|